Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Experiments on Gram-Schmidt orthogonalization


Author: John R. Rice
Journal: Math. Comp. 20 (1966), 325-328
MSC: Primary 65.99; Secondary 15.00
MathSciNet review: 0192673
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.99, 15.00

Retrieve articles in all journals with MSC: 65.99, 15.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1966-0192673-4
PII: S 0025-5718(1966)0192673-4
Article copyright: © Copyright 1966 American Mathematical Society